# SDR FDEA201806151499

- Difficulty date: June 15, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 74,219 hours, 20,845 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 160N000125
- Part serial: 5764
- Condition: Loose
- Location: Nlg
- Part time: 1,626 hours, 1,282 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSEWHEEL STEERING HAD TO BE STEERED TO THE LEFT TO MAINTAIN STRAIGHT COURSE. R&R RT NOSE WHEEL PER MM 32-45-02-4.
